JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PIECEWISE NOETHERIAN DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PIECEWISE NOETHERIAN DOMAINS
Chang, Gyu Whan; Kim, Hwankoo; Wang, Fanggui;
  PDF(new window)
 Abstract
In this paper, we study piecewise Noetherian (resp., piecewise w-Noetherian) properties in several settings including flat (resp., t-flat) overrings, Nagata rings, integral domains of finite character (resp., w-finite character), pullbacks of a certain type, polynomial rings, and D + XK[X] constructions.
 Keywords
piecewise Noetherian ring;piecewise w-Noetherian domain;Noetherian spectrum;strong Mori spectrum;
 Language
English
 Cited by
 References
1.
D. D. Anderson, G. W. Chang, and M. Zafrullah, Integral domains of finite t-character, J. Algebra 396 (2013), 169-183. crossref(new window)

2.
D. D. Anderson, J. Matijevic, and W. Nichols, The Krull intersection Theorem. II, Pacific J. Math. 66 (1976), no. 1, 15-22. crossref(new window)

3.
J. T. Arnold and J. Brewer, On flat overrings, ideal transforms and generalized transforms of a commutative ring, J. Algebra 18 (1971), 254-264. crossref(new window)

4.
J. A. Beachy andW. D.Weakley, Piecewise Noetherian rings, Comm. Algebra 12 (1984), no. 21-22, 2679-2706. crossref(new window)

5.
J. A. Beachy andW. D.Weakley, A note on prime ideals which test injectivity, Comm. Algebra 15 (1987), no. 3, 471-478. crossref(new window)

6.
A. Benhissi, CCA pour les ideaux radicaux et divisoriels, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 44(92) (2001), no. 2, 119-135.

7.
G. W. Chang, Strong Mori domains and the ring $D[X]_{N_v}$, J. Pure Appl. Algebra 197 (2005), no. 1-3, 293-304. crossref(new window)

8.
D. Costa, J. Mott, and M. Zafrullah, The construction D + $XD_S$[X], J. Algebra 53 (1978), no. 2, 423-439. crossref(new window)

9.
M. D'Anna, C. A. Finocchiaro, and M. Fontana, Amalgamated algebras along an ideal, in: Commutative algebra and its applications, 155-172, Walter de Gruyter, Berlin, 2009.

10.
D. E. Dobbs, E. G. Houston, T. G. Lucas, and M. Zafrullah, t-linked overrings and Prufer v-multiplication domains, Comm. Algebra 17 (1989), no. 11, 2835-2852. crossref(new window)

11.
S. El Baghdadi and S. Gabelli, Ring-theoretic properties of PvMDs, Comm. Algebra 35 (2007), no. 5, 1607-1625. crossref(new window)

12.
S. El Baghdadi, H. Kim, and F. Wang, A note on generalized Krull domains, J. Algebra Appl. 13 (2014), no. 7, 1450029, 18 pp.

13.
A. Facchini, Generalized Dedekind domains and their injective modules, J. Pure Appl. Algebra 94 (1994), no. 2, 159-173. crossref(new window)

14.
M. Fontana and S. Gabelli, On the class group and the local class group of a pullback, J. Algebra 181 (1996), no. 3, 803-835. crossref(new window)

15.
R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

16.
E. Houston and M. Zafrullah, On t-invertibility II, Comm. Algebra 17 (1989), no. 8, 1955-1969. crossref(new window)

17.
B. G. Kang, Prufer v-multiplication domains and the ring $R[X]_{N_v}$, J. Algebra 123 (1989), no. 1, 151-170. crossref(new window)

18.
H. Kim and T. I. Kwon, Integral domains which are t-locally Noetherian, J. Chungcheong Math. Soc. 24 (2011), 843-848.

19.
H. Kim, T. I. Kwon, and M. S. Rhee, A note on zero divisors in w-Noetherian-like rings, Bull. Korean Math. Soc. 51 (2014), no. 6, 1851-1861. crossref(new window)

20.
D. J. Kwak and Y. S. Park, On t-flat overrings, Chinese J. Math. 23 (1995), no. 1, 17-24.

21.
C. P. Lu, Modules satisfying ACC on a certain type of colons, Pacific J. Math. 131 (1988), no. 2, 303-318. crossref(new window)

22.
C. P. Lu, Modules and rings satisfying (accr), Proc. Amer. Math. Soc. 117 (1993), no. 1, 5-10. crossref(new window)

23.
J. Ohm and R. Pendleton, Rings with Noetherian spectrum, Duke Math. J. 35 (1968), 631-639. crossref(new window)

24.
M. H. Park, Power series rings over strong Mori domains, J. Algebra 270 (2003), no. 1, 361-368. crossref(new window)

25.
A. C. Pearson, Noncommutative Piecewise Noetherian Rings, Ph. D. thesis, Northern Illinois University, 2011.

26.
M. Tamekkante, K. Louartiti, and M. Chhiti, Chain conditions in amalgamated algebras along an ideal, Arab. J. Math. (Springer) 2 (2013), no. 4, 403-408. crossref(new window)

27.
F. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Al-gebra 25 (1997), no. 4, 1285-1306. crossref(new window)